# SDR AALA201809119023

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 57,789 hours, 25,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM.  REMOVED DEBRIS FROM GIRT BAR FITTING. OPS CHECKED OK IAW AMM 25-62-00.
